A 38-year-old female patient, with healthy history, was vaccinated with ChAdOx1 nCoV-19 (Astra Zeneca Cambridge, UK). Five days after the second injection, the patient presented headache, vertigo, then fatigue, nervousness, palpitations, shortness of breath, small amplitude tremors, and sweating episodes. Laboratory investigation revealed a suppressed thyroid-stimulating hormone (TSH), with elevated free thyroxine. However, the TSH receptor antibody and anti-thyroid peroxidase antibody were normal and thyroid-stimulating immunoglobulin negative. The patient was maintained on Metoprolol, and no specific treatment was added. After 3 months of following, the patient now feels comfortable. Our literature review found that 21 cases of subacute thyroiditis (SAT) following coronavirus disease 2019 (COVID-19) vaccines were reported. Most patients were young women who presented neck pain and systemic symptoms, with or without fever. These symptoms can appear as early (3 to 5 days), or later (1 month) after vaccination, regardless of vaccine type and mechanism of action. Laboratory tests showed decreased levels of TSH and elevated thyroid hormone. The mechanism of this event remains unknown. Further study is recommended to investigate the possible predisposing factors to developing SAT after receiving the COVID-19 vaccine.